The Community for Technology Leaders
Green Image
Issue No. 01 - January (2012 vol. 23)
ISSN: 1045-9219
pp: 87-93
Chien-Yi Li , Dept. of Inf. Manage., Nat. Taiwan Univ. of Sci. & Technol., Taipei, Taiwan
Yue-Li Wang , Dept. of Inf. Manage., Nat. Taiwan Univ. of Sci. & Technol., Taipei, Taiwan
Shyue-Ming Tang , Fu Hsing Kang Sch., Nat. Defense Univ., Taipei, Taiwan
In this paper, we propose a new class of graphs called generalized recursive circulant graphs which is an extension of recursive circulant graphs. While retaining attractive properties of recursive circulant graphs, the new class of graphs achieve more flexibility in varying the number of vertices. Some network properties of recursive circulant graphs, like degree, connectivity and diameter, are adapted to the new graph class with more concise expression. In particular, we use a multidimensional vertex labeling scheme in generalized recursive circulant graphs. Based on the labeling scheme, a shortest path routing algorithm for the graph class is proposed. The correctness of the routing algorithm is also proved in this paper.
graph theory, routing algorithm, generalized recursive circulant graph, network properties, graph class, multidimensional vertex labeling scheme, shortest path routing, Routing, Labeling, Indexes, Electronic mail, Cities and towns, Transforms, Hypercubes, bipartite graphs., Circulant graphs, recursive circulant graphs, generalized recursive circulant graphs, shortest path, routing algorithms, diameter

Chien-Yi Li, Yue-Li Wang and Shyue-Ming Tang, "Generalized Recursive Circulant Graphs," in IEEE Transactions on Parallel & Distributed Systems, vol. 23, no. , pp. 87-93, 2012.
82 ms
(Ver 3.3 (11022016))